# SDR ABXA20250918232

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 102,645 hours, 23,773 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Warning Message
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, L PACK TEMP EICAS MESSAGE ILLUMINATED.  AIRCRAFT RETURNED TO BLOCKS (BTB).  MAINTENANCE DEFERRED L PACK PER MEL 21-51-1-1. MTX PROCEDURES CW. PLACARD INSTALLED. AC RELEASED NO ETOPS.  A/C RETURNED TO SERVICE.
